# SDR CALA2013021400112

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 35,821 hours, 14,542 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD W/W BULKHEAD RT SIDE HAS CRACK APPROX 2" CRACK WAS LOCATED BETWEEN RBL 31.83 TO 45.64 RBL ON VERT PRESS WING CNTR SECT REAR SPAR BEHIND B SYS RES.  REPAIRED IAW SRM 57-10-10, REPAIR 3, ALT 2.  PLACED ON DIP TABLE 2 TO INSPECT AT 56 000 FLT CYCLES AFTER REPAIR INSTALLED IAW SRM AND EVERY 36000 FLT AFTER 1 INSP IAW SRM SEE FORM 44.0008. INSPECT IAW SRM 57-10-10, REPAIR 3 AT 56,000 FLT CYC AFTER REPAIR INSTALLED AND EVERY 36,000 FLT CYC, THEREAFTER.
